Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Throat tingling, coughing, vomiting, sneezing, watery eyes. History of diabetes. Causes?

Iam a diabetic type 2.My complaint is a tickle in my throat I then start coughing (very hoarse cough) to the point of sometimes vomiting ,then the sneezing starts then my eyes water and nose starts to drain.This has been going on for months.Note some mints seems to temporarily relieve these attacts.What is causing this problem and what can I do about it?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015

The symptoms as mentioned in your post suggest that you might be having Allergic reactions to certain allergens.

Management includes:
1. Antihistamine preparations like Allegra can be taken for symptomatic relief.
2. Montelukast preparations, which is used as a maintenance therapy to relieve symptoms of seasonal allergies.
3. Nasal decongestants & intranasal corticosteroids can also be used.
4. Maintain adequate hydration & take a healthy balance diet.
5. Also make sure that you are well protected from cold, dust & other allergens

Despite these measures, if your friend is having the symptoms, then it will be better to consult an ENT specialist to rule out any systemic cause.
Investigation such as complete blood count will be helpful.

Wishing a Good Health.
Thanks & take care.
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor